# SDR ASMF200805003

- Difficulty date: May 23, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 18,442 hours, 11,784 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1FA011342
- Part serial: FAH0113422195A
- Condition: Failed
- Location: Mlg
- Part time: 18,442 hours, 11,784 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE AT 39,000 FEET, THE MAIN LANDING GEAR RED LIGHT TURNED ON AND MAIN LANDING GEAR GO DOWN WITH LEVER IN OFF POSITION, THEN LEVER WAS POSITIONED ON UP POSITION AND LIGHT TURNED OFF.  MAINTENANCE PERSONNEL REPLACED THE LANDING GEAR SELECTOR VALVE AND RT MAIN GEAR LOCK UP ASSY IAW MM 32-31-51 AND 32-32-31, OPERATIONAL TEST WAS CORRECT IAW MM 32-32-00, ALL CORRECT.
